# SDR ASAA2019071230036

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,790 hours, 4,238 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO ONLY L SIDE WINDOW OVERHEAT. GROUNDED - YES. PER QRH L SIDE WINDOW HEAT OFF THEN ON. WINDOW OVERHEAT LIGHT STAYED EXTINGUISHED.
